Highly efficient designs for logistic models with categorical variables

F.B. Tekle, F.E.S. Tan, M.P.F. Berger

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)746-759
JournalCommunications in statistics: Part A: Theory and methods
Volume37
Issue number5
Publication statusPublished - 2008

Cite this

Tekle, F.B. ; Tan, F.E.S. ; Berger, M.P.F. / Highly efficient designs for logistic models with categorical variables. In: Communications in statistics: Part A: Theory and methods. 2008 ; Vol. 37, No. 5. pp. 746-759.
@article{6013187f07b7401aacfbb33a07d57796,
title = "Highly efficient designs for logistic models with categorical variables",
author = "F.B. Tekle and F.E.S. Tan and M.P.F. Berger",
year = "2008",
language = "English",
volume = "37",
pages = "746--759",
journal = "Communications in statistics: Part A: Theory and methods",
issn = "0361-0926",
publisher = "Taylor and Francis Ltd.",
number = "5",

}

Highly efficient designs for logistic models with categorical variables. / Tekle, F.B.; Tan, F.E.S.; Berger, M.P.F.

In: Communications in statistics: Part A: Theory and methods, Vol. 37, No. 5, 2008, p. 746-759.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Highly efficient designs for logistic models with categorical variables

AU - Tekle, F.B.

AU - Tan, F.E.S.

AU - Berger, M.P.F.

PY - 2008

Y1 - 2008

M3 - Article

VL - 37

SP - 746

EP - 759

JO - Communications in statistics: Part A: Theory and methods

JF - Communications in statistics: Part A: Theory and methods

SN - 0361-0926

IS - 5

ER -